Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had a cortisone shot in knee. Missing periods and feeling bloated. Could it be due to shot?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi, I had a cortisone shot in my knee last Tuesday and start my period 2 days later for just an hour. I was not due for my period for another couple of days. Now, I have not had my period but feel quite bloated and PMS. Could it be due to the shot? I am also on Diclofenac 100mg. And have recently stopped training for a marathon. Could this be the cause of my irregularity?
Posted Mon, 12 Nov 2012 in Vaccinations
Answered by Dr. Minoo Bhagia 1 hour later

Welcome and thanks for the query

Local injection of single shot of Steroid and Diclofenac has nothing to do with your periods.Premenstrual syndrome can be due to stress , lack of sleep or hypothyroidism.
Take Vit B6 and Vit B12 supplements and just watch your next cycle.Taking Primrose oil in capsule form also helps in relieving these symptoms.You must have stopped training because of your knee pain so you can consult your Orhto regarding the training part.There is nothing to worry about as it is not permanent and symptoms vanish with regular diet , proper rest , exercises and supplements.

Best wishes
Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor